# SDR GTIA2017020901777

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 38,640 hours, 18,195 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, F/A REPORTED AN ODOR IN AFT CABIN. NR 2 PACK IAW OB-17-04.  ODOR DISSAPATED AFTER (7) SEVEN MINUTES.PERFORMED TSM IAW TSM 05-50-00-810-831/71-00-00-810-801. CHANGED THE NR 2 ENGINE OILER SEAL IAW AMM 72-60-31. PERFORMED THE DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO FURTHER DEFECTS NOTED.
